Missouri Journal of Mathematical Sciences

The Determinant of the Wheel Graph and Conjectures by Yong

Iyad T. Abu-Jeib

Full-text: Open access

Abstract

We prove that the determinant of the adjacency matrix of the wheel graph of even order is equal to the determinant of the adjacency matrix of the complete graph of the same order. We present counterexamples to two conjectures by Yong about simple undirected graphs.

Article information

Source
Missouri J. Math. Sci., Volume 18, Issue 2 (2006), 142-146.

Dates
First available in Project Euclid: 3 August 2019

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1564797714

Digital Object Identifier
doi:10.35834/2006/1802142

Zentralblatt MATH identifier
1139.05329

Subjects
Primary: 05C50: Graphs and linear algebra (matrices, eigenvalues, etc.)

Citation

Abu-Jeib, Iyad T. The Determinant of the Wheel Graph and Conjectures by Yong. Missouri J. Math. Sci. 18 (2006), no. 2, 142--146. doi:10.35834/2006/1802142. https://projecteuclid.org/euclid.mjms/1564797714


Export citation